Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Pseudoconvexity and the problem of Levi


Author: Yum-Tong Siu
Journal: Bull. Amer. Math. Soc. 84 (1978), 481-512
MSC (1970): Primary 32F15; Secondary 32E10, 32L05
DOI: https://doi.org/10.1090/S0002-9904-1978-14483-8
MathSciNet review: 0477104
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32F15, 32E10, 32L05

Retrieve articles in all journals with MSC (1970): 32F15, 32E10, 32L05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14483-8